Meridian

Antipyretic

Suppol Baby / Child / 250

Paracetamol suppositories for fast relief from fever & pain 

Composition: Each suppository contains Paracetamol 80mg or 170 mg or 250mg.

  • Fast relief from fever and pain in children
  • Suppository form ensures accurate dosage with no wastage, unlike suspension or syrup
  • Better alternative to injectable – no pricks, no pain
  • Easy to administer – can be administered even when the child is sleeping

Indications: Symptomatic relief from fever and pain of all origins.

Dose: 15mg/kg body weight in 4-6 divided doses not exceeding 1 gm per dose and 60 mg/kg body weight in a day.

Available as:

  • Suppol Baby – 80mg
  • Suppol Child – 170mg
  • Suppol 250 – 250mg 

Packing: Carton containing 2 strips of 7 suppositories each.

Buy Now: